# SDR QXEA2011042000289

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 10,784 hours, 11,534 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073002
- Part serial: DAP0137
- Condition: Failed
- Location: Pitch
- Part time: 1,209 hours, 1,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, BOTH PROPS AT 1020 NORMAL. BUT WHEN THE PROPS WERE BACK TO 900 THE RT PROP WAS AT 880; THEN WHEN WENT TO 850 THE RT PROP WENT TO 830. SHORTLY THEREAFTER THE NR2 PEC CAUTION CAME ON, FOLLOWING THE CHECKLIST PUT BOTH CL TO MAX, THE RT PROP WENT TO 1050, FOLLOWING THE CHECKLIST TO NR2 ENGINE SHUTDOWN. RETURNED TO THE FIELD. LANDING UNEVENTFUL. WEIGHT AT LANDING 62,300 LBS TOUCHDOWN AT 200 FPM. FOUND NR2 PROPELLER FAULTS 158, 236 AND 260. R & R NR2 PITCH CONTROL UNIT, OPS CHECK GOOD. FAULTS CLEARED AND PEC CAUTION REMAINED EXTINGUISHED DURING POST INSTALLATION RUNS, PROP SPEED REMAINED NORMAL DURING OPS CHECK. VERTICAL ACCELERATION AT TOUCH DOWN 1.22 NZ, NO FURTHER INSPECTIONS REQUIRED. RETURNED TO SERVICE.
